| Model Number |
VTICM5_12.1(-10.5/2.5) |
| Medical Device Problem Code |
Adverse Event Without Identified Device or Use Problem (2993)
| Health Effect - Clinical Code |
Appropriate Clinical Signs, Symptoms and Conditions Term/Code Not Available (4581)
| Date of Event |
07/07/2025
Type of Reportable Event
Serious Injury
Additional Manufacturer Narrative
H3 - device evaluation: the lens was returned in liquid in a vial.Visual inspection did not find any visible damage to the lens.Dimensional inspection found the lens to be within specifications.Claim # (b)(4).
Additional Manufacturer Narrative
H6 - work order search: no additional similar complaint type events within associated lots were found.H6 - 4581: rotation.Secondary surgical intervention to remove/replace/reposition the lens is identified in the labeling as a known potential adverse event following icl implantation.Claim #(b)(4).
Event or Problem Description
The reporter indicated that following an implantable collamer lens (icl) implantation procedure, the patient experienced lens rotation.Due to lens rotation, the lens was exchanged for a longer length lens.The problem was resolved.Cause of the event was reported as unknown.